# SDR CA020607016

- Difficulty date: May 27, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: E

## Discrepancy

(CAN) NR 1 ENG. SHUTDOWN AFTER NEG. ITT. AFTER APPROX. 45 SEC - 1 MIN COMPLETE ELECT. FAILURE:  LT STARTER GEN REPLACED, FC TRIED START, NO OP. ENGINE NR 2 ALREADY STARTED.  ENGINE NR 1 STARTED, SLOW TO ACCELERATE, FADEC CUT FUEL OFF AT 15 PERCENT NH,  BY TIME CREW DESELECTING START SELECT SWITCH,  RT SIDE OF COCKPIT DARK,  BUS FAULT LIGHT,  BUS RESET.  THE LT STARTER/GEN REPLACED, WOULD NOT TURN.   MTCE PREV REPLACED S/G, NO GO.  GCU TRIED,  NO GO.  K1 RELAY TRIED,  NO GO.  DURING ISOLATION OF DEFECT,  IT FOUND THAT CONNECTOR 2431-TB13 LOOSE,  AS 2 CABLES COULD BE MOVED BY HAND.  FURTHER INVESTIGATE LED TO FINDING GROUND STUD 2431-GS1 BURNED,  BELOW LT SEAT TRACK, X 331, Y9.250.
